# SDR ASAA2023071644083

- Difficulty date: July 16, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N946AK
- Make and model: Boeing 737-9
- Aircraft serial: 44085
- Aircraft time: 2,947 hours, 832 cycles
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Igniter
- Part number: 5172124
- Condition: Failed
- Location: #2 Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#2 ENGINE NO LIGHTOFF WITHIN 15 SECONDS WITH IGNITOR SWITCHED TO IGNL STARTS FINE WITH IGNR. GROUNDED - YES. (RESOLVED ON W/O: 1962223 TASKCARD: N/R-00002 ) REMOVED AND REPLACED L/H IGNITER ON #2 ENG REF AMM 74-21-02. OPS CHECK GOOD. ENG STARTS NORMAL WITH IGNL. THIS CLEARS MEL 74-00-01A. PLACARDS REMOVED. SEAMC CARL NOTIFIED.
